# SDR SWIA2018081444997

- Difficulty date: July 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 36,966 hours, 34,210 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM ANGLE ATTACHED TO THE BS 621 BULKHEAD WAS CRACKED AT THE RIVETS, AFT END OF CARGO DOOR LOWER SILL.   REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM.
